Article

On the Role of Riemannian Metrics in Conformal and Quasiconformal Geometry

10/2011;
Source: arXiv

ABSTRACT This article is the introductory part of authors PhD thesis. The article
presents a new coordinate invariant definition of quasiregular and
quasiconformal mappings on Riemannian manifolds that generalizes the definition
of quasiregular mappings on $\R^n$. The new definition arises naturally from
the inner product structures of Riemannian manifolds. The basic properties of
the mappings satisfying the new definition and a natural convergence theorem
for these mappings are given. These results are applied in a subsequent paper,
arXiv:1209.1285. In the current article, an application, likewise demonstrating
the usability of the new definition, is given. It is proven that any countable
quasiconformal group on a general Riemannian manifolds admits an invariant
conformal structure. This result generalizes a classical result by Pekka Tukia
in the countable case.

2 Followers
 · 
206 Views
 · 
1 Download
  • Source
    Acta Mathematica 08/2001; 186(2):219-238. DOI:10.1007/BF02401840 · 3.03 Impact Factor
  • Acta Mathematica 12/1989; 163(1):181-252. DOI:10.1007/BF02392736 · 3.03 Impact Factor
  • Source
    [Show abstract] [Hide abstract]
    ABSTRACT: We establish that the infinitesimal “ H -definition” for quasiconformal mappings on Carnot groups implies global quasisymmetry, and hence the absolute continuity on almost all lines. Our method is new even in R n where we obtain that the “limsup” condition in the H -definition can be replaced by a “liminf” condition. This leads to a new removability result for (quasi)conformal mappings in Euclidean spaces. An application to parametrizations of chord-arc surfaces is also given. Peer Reviewed http://deepblue.lib.umich.edu/bitstream/2027.42/46582/1/222_2005_Article_BF01241122.pdf
    Inventiones mathematicae 12/1995; 120(1). DOI:10.1007/BF01241122 · 2.12 Impact Factor
Show more

Preview

Download
1 Download
Available from